# SDR AALA20110323MIA01

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 75,584 hours, 12,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT OVERWING SLIDE EMERGENCY LIGHT.  OPS CHECK NORMAL.
